Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have cold. Not cured by ansthalin and monticope. Looking for safe and effective cure

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5366 Questions
Hi, My son is 4years 9 months old. he came to Bangalore 8 moths back. he was suffering from cough for past 4 months mainly in night or morning. Last month he got little bit wheeze & he got admitted in hospital the doctors suggested nabulization, but with first nabulization itself he got recovered. The doctor has given augmentin injection when he was in hospital. They have suggested t-minic, cheston syrub. nobody in our home has wheeze compliant. But after giving that syrub also he was getting cough in the night. So we consulted one more doctor he prescribed ansthalin,monticope syrub.. but after taking that cough got increased.. can u please suggest why he is getting this kind of cough. What is the remedy for reducing the cough..
Posted Sun, 24 Mar 2013 in Infections
Answered by Dr. Grzegorz Stanko 1 hour later

Thank you for the query.

Such severe cough can be caused by asthma disease, allergy, acid reflux disease, enlarged tonsils. If someone smokes in the close area to your son it can be also a reason of severe cough.
I suggest you to visit pulmunologist and have blow test performed at first (spirometry). Laryngologist should also examine throat of your son to rule out enlarged tonsils. If no findings in this tests, gastroenterologist should be visited o diagnose or rule out acid reflux disease.
Can not suggest any remedy as we do not know the reason of the cough.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Have cold. Not cured by ansthalin and monticope. Looking for safe and effective cure 1 hour later
my son is having redisness in his cheeks.I have applied HHsone as per doctors advice but after three days also its not reduced..what is the reason for this.. I am able to hear his breathing sound in his nose.Whether its normal. I am feeling like e is having cold when i ask him to pull it out the nose is dry what is te reason behind this.. please help meout this also..
Answered by Dr. Grzegorz Stanko 26 minutes later

Enlarged tonsils or allergy can also give such symptoms. Both can due to immune stimulation give cheeks redness. Same is with impeded breathing. Tonsils can obstruct airways what can be heard as you have described. Please take a look into his throat and ask him to say aaah. If the tonsils are enlarged you should be able to see two large reddish tonsils.
Allergy tests should be done as well as laryngologist visit.
Hope this will help.
Above answer was peer-reviewed by
Follow-up: Have cold. Not cured by ansthalin and monticope. Looking for safe and effective cure 14 minutes later
Hi, I have one more query.. He is having some round pathes in his neck. I ave applied hhzole as prescribed by doctor.But after applying three days also its there. whether this also occurs because of enlarged tonsils or allergy...
as per the symptoms mentioned above asthma disease is ruled out right. Can you please reply for this query also.
Answered by Dr. Grzegorz Stanko 3 hours later

Round patches can be caused by allergy, however it can be viral infection (Pityriasis rosea) or fungal infection. It is very hard to tell not seeing it (would be much easier having at least a photo of it).
You may try to check and compare which picture is similar to your sons skin lesions: WWW.WWWW.WW

However adding all symptoms mentioned in your posts allergy seems most probable.
Asthma is not ruled out as it very often associates allergy. Moreover, acid reflux disease in 80% associates to the asthma so your sons diagnose does not have to be just one condition.

Hope this will help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor